# SDR AALA202410181558

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 22,820 hours, 9,927 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: Zone 800
- Part time: 39,167 hours, 16,495 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR, THE SLIDE GIRT ON THE LOWER SIDE THE MATERIAL IS SEPARATING.  REPLACED AFT ENTRY DOOR SLIDE PER JOB CARD 08L22125001.
